# SDR IPXA2015030886770

- Difficulty date: February 25, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 75,599 hours, 11,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NAA62545
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER ACCESSORY COMPARTMENT CLIP AT STA 1155 BETWEEN L51R AND L52 HAS CORROSION.  R & R CLIP CENTER ACCESSORY COMPARTMENT STA 1155 BETWEEN L51R AND L52 IAW SRM 51-33-01.  MINOR
